# SDR IXXA0200039S

- Difficulty date: April 23, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 73,236 hours, 28,832 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Misdrilled
- Location: Aft Service
- Part time: 73,236 hours, 28,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MISDRILLED HOLES WERE DETECTED IN THE RIGHT HAND AFT SERVICE DOOR JAMB LOWER EDGE EXTERNAL SKIN FROM FUSELAGE STATION 1636 TO STATION 1648.  REPAIR ACCOMPLISHED REMOVAL OF DEFECTIVE DOUBLER, FABRICATION AND INSTALLATION OF NEW REPAIR DOUBLER AND TRIPLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEINGS FAX #TIN-MIA-02-003F.
